VOL. 45 · NO. 4 | 2015
Front Matter
Rocky Mountain J. Math. 45 (4), (2015) Open Access
No abstract available
Amer Abu-Omar, Fuad Kittaneh
Rocky Mountain J. Math. 45 (4), 1055-1064, (2015) DOI: 10.1216/RMJ-2015-45-4-1055 Open Access
KEYWORDS: numerical radius, operator norm, inequality, involution operator, 47A10, 47A12, 47A30, 47A63, 47B15
A. Arbieto, J.E. Reis, R. Ribeiro
Rocky Mountain J. Math. 45 (4), 1067-1090, (2015) DOI: 10.1216/RMJ-2015-45-4-1067 Open Access
KEYWORDS: Average shadowing, asymptotic average shadowing, limit shadowing, geometrical Lorenz flows, 37C50, 37D45, 37C10
Driss Bennis, Kui Hu, Fanggui Wang
Rocky Mountain J. Math. 45 (4), 1093-1100, (2015) DOI: 10.1216/RMJ-2015-45-4-1093 Open Access
KEYWORDS: 2-SG-projective, 2-SG-semisimple rings, quasi-Frobenius rings, factors of Dedekind domains, Artinian valuation rings, 13C13, 13F05, 13F10, 13H10, 13F30, 03E75
Piroska Csörgő
Rocky Mountain J. Math. 45 (4), 1101-1105, (2015) DOI: 10.1216/RMJ-2015-45-4-1101 Open Access
KEYWORDS: 08A05, 20N05
Steven Deckelman, Jennifer Graetz, Tyler Russell
Rocky Mountain J. Math. 45 (4), 1107-1118, (2015) DOI: 10.1216/RMJ-2015-45-4-1107 Open Access
KEYWORDS: 13A50, 20C30, 20C40, 32V99
Michael Gallaspy, Stanislav Jabuka
Rocky Mountain J. Math. 45 (4), 1119-1145, (2015) DOI: 10.1216/RMJ-2015-45-4-1119 Open Access
KEYWORDS: 57M25, 57M27
A. Golbaharan, H. Mahyar
Rocky Mountain J. Math. 45 (4), 1149-1165, (2015) DOI: 10.1216/RMJ-2015-45-4-1149 Open Access
KEYWORDS: essential norm, essential spectral radius, spectrum, quasicompact endomorphisms, Riesz endomorphisms, Lipschitz algebras, 46J10, 47B48, 47B38
Eylem Güzel Karpuz, Firat Ateş, A. Sinan Çevik
Rocky Mountain J. Math. 45 (4), 1165-1175, (2015) DOI: 10.1216/RMJ-2015-45-4-1165 Open Access
KEYWORDS: Gröbner-Shirshov basis, presentation, Weyl group, 13P10, 20F55
Charles Lanski
Rocky Mountain J. Math. 45 (4), 1177-1195, (2015) DOI: 10.1216/RMJ-2015-45-4-1177 Open Access
KEYWORDS: 16D25, 16D70, 16P70, 16W10
Mina Ketan Mahanti, Loknath Sahoo
Rocky Mountain J. Math. 45 (4), 1197-1208, (2015) DOI: 10.1216/RMJ-2015-45-4-1197 Open Access
KEYWORDS: random polynomial, expected number of zeros, Kac-Rice formula, 60H99, 26C99
M.M. Marsh, J.R. Prajs
Rocky Mountain J. Math. 45 (4), 1209-1223, (2015) DOI: 10.1216/RMJ-2015-45-4-1209 Open Access
KEYWORDS: Internal inverse limit, $r$-maps, retractions, 54C15, 54F15, 54A20, 54F65
Janusz Matkowski
Rocky Mountain J. Math. 45 (4), 1225-1231, (2015) DOI: 10.1216/RMJ-2015-45-4-1225 Open Access
KEYWORDS: Gamma function, convex function, geometrically convex function, functional equation, characterization, 26A51‎, 26D07, 33B15, 39B22
Kate Overmoyer, Steven M. Seubert
Rocky Mountain J. Math. 45 (4), 1233-1244, (2015) DOI: 10.1216/RMJ-2015-45-4-1233 Open Access
KEYWORDS: 30B50, 47A16, 47B38, 47B40
Costas Poulios
Rocky Mountain J. Math. 45 (4), 1245-1282, (2015) DOI: 10.1216/RMJ-2015-45-4-1245 Open Access
KEYWORDS: fixed point property, Opial condition, normal structure, dyadic tree, Banach spaces not containing $\ell_1$ with nonseparable dual, 47H10, 47H09, 46B03, 46B99
Daniel Smith-Tone, Cristina Tone
Rocky Mountain J. Math. 45 (4), 1283-1309, (2015) DOI: 10.1216/RMJ-2015-45-4-1283 Open Access
Imelda Trejo, Raúl Felipe
Rocky Mountain J. Math. 45 (4), 1311-1331, (2015) DOI: 10.1216/RMJ-2015-45-4-1311 Open Access
KEYWORDS: Monotone solutions, Picard iterative process, spectrum, 34B15, 35J60
Zijuan Wen, Yuan Qi
Rocky Mountain J. Math. 45 (4), 1333-1355, (2015) DOI: 10.1216/RMJ-2015-45-4-1333 Open Access
KEYWORDS: diffusion, cross-diffusion, food chain, non-constant positive steady states, stationary pattern formation, 35J57, 35B35, 92D25
Zhankui Xiao
Rocky Mountain J. Math. 45 (4), 1357-1368, (2015) DOI: 10.1216/RMJ-2015-45-4-1357 Open Access
KEYWORDS: derivation‎, Jordan derivation, incidence algebra, 16W10, 16W25, 47L35
Hui Xing, Jingxian Sun
Rocky Mountain J. Math. 45 (4), 1369-1388, (2015) DOI: 10.1216/RMJ-2015-45-4-1369 Open Access
KEYWORDS: fixed point index, $\alpha\beta$ homogeneous operators, nonlinear double integral equation of Hammerstein type, 57M25, 57M27
Chunxia Zhang, Limin Wang, Zhongkui Liu
Rocky Mountain J. Math. 45 (4), 1389-1411, (2015) DOI: 10.1216/RMJ-2015-45-4-1389 Open Access
KEYWORDS: semidualizing modules, Ding $C$-projective modules, $G_C$-projective modules, Auslander categories, 16D40, 16E10
Back to Top